Feeling like I am going mad. Advice on Sertraline

This is my first post and I am hoping someone can help. I have been diagnosed with burnout but with severe anxiety disorder. I have been prescribed Sertraline and took 1/2 a tablet daily for 7 days I have now uppedthe dose to 1 tablet a day for the past 4 days and starting last night I feel so poorly. All symptoms are ten fold and I am crying all the time. My GP said side effects can do that but should only last a few days but I would like to know if anyone else has gone through this. I am so low. So nauseous I cant eat. I have taken a diazepam but it only seems to last 2 hours. I have not slept for 2 days and feel so alone. Can anyone share any support here ?

3 Replies

oldestnewest
  • You will need to give the medication longer to work, say about three/four weeks.

    If you cannot bare taking them, see your GP

    BOB

  • It might be the tablets kicking in or they might not suit you. When I started Cipralex 10mg I felt sick after taking it for the first few days and had some of the sexual side effects for the first few weeks but other than that I felt a million times better straight away.

  • I've been going through this terrible weird feeling with breathing crying all time my kids looking at.me is the hardest part thinking I'm going to end up in those mental places don't know whether to keep taking these tablets ass it my 10th day on.them hope you feel.better soon.it's an awful experience good look let me know how your doing

You may also like...